International Journal of Multidisciplinary Research and Development

International Journal of Multidisciplinary Research and Development


International Journal of Multidisciplinary Research and Development
International Journal of Multidisciplinary Research and Development
Vol. 1, Issue 2 (2014)

Fractional q-calculus and generalized mittag-leffler function


Manoj Sharma

This paper is devoted to fractional q-derivative of special functions. To begin with the theorem on term by term q-fractional differentiation has been derived. fractional q-differentiation of Generalized Mittag-Leffler function has been obtained.
Pages : 121-122 | 1069 Views | 310 Downloads